Nuacht

James J. Heckman, Thomas E. Macurdy, A Simultaneous Equations Linear Probability Model, The Canadian Journal of Economics / Revue canadienne d'Economique, Vol. 18, No ...
Takeshi Amemiya, Some Theorems in the Linear Probability Model, International Economic Review, Vol. 18, No. 3 (Oct., 1977), pp. 645-650 ...
Using Probability Models to Design the Microstructure of Linear Olefin Block Copolymers Journal: Macromolecules Published: 2024-06-17 DOI: 10.1021/acs.macromol.3c02262 Affiliations: 3 Authors: 3 ...